Georgia, 2014Flash Flood in Georgia, August 9 to 10, 2014
August 9 to 10, 2014 · NWS FFC · 1 event in 1 county or zone
Slow moving thunderstorms with heavy rain of 3 to 4 inches in less than 3 hours produced isolated flash flooding in an eastern portion of the Atlanta metro area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Slow moving thunderstorms with heavy rain of 3 to 4 inches in less than 3 hours produced isolated flash flooding in an eastern portion of the Atlanta metro area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Aug 9, 7:05 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 9, 7:05 PM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT SAT AUG 9 2014
.PREV DISCUSSION... /ISSUED 532 PM EDT SAT AUG 9 2014/
.UPDATE...
HAVE ADJUSTED THE FORECAST MAINLY TO TREND HIGHER POPS ALONG THE
PERIPHERY OF THE LINGERING WEDGE FRONT...THEN PUSHING FURTHER EAST
THIS EVENING PER THE CONSENSUS OF LATEST HI-RES SOLUTIONS. MORNING
CLOUD DECK ALLOWED FOR SOLAR SHELTERING AND IN-SITU REINFORCEMENT
OF THE WEDGE TODAY...DELAYING THE AFTERNOON CU FIELD AND
CONVECTIVE OVERTURNING. HAVE THEREFORE ADJUSTED SKY COVER
ACCORDINGLY. PREVIOUS DISCUSSION FOLLOWS...
BAKER
&&
PREV DISCUSSION... /ISSUED 251 PM EDT SAT AUG 9 2014/
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
CONVECTION HAS FIRED UP AGAIN THIS AFTERNOON...ALTHOUGH A WARM LAYER
AROUND H5 IS DAMPENING THE AMOUNT OF THUNDER AS WELL AS THE STRENGTH
OF THE TSTORMS. THIS HAS BECOME MORE OF A BREATHING IN DAY FOR THE
ATMOSPHERE FROM YESTERDAYS CONVECTION. CONVECTION WILL CONTINUE INTO
THE EVENING WITH A DIMINISHING TREND AFTER SUNSET. ALL MODELS HAVE
THE NEXT WAVE MOVING ACROSS THE CWA LATE TONIGHT/SUNDAY. WITH NO
WARM LAYER EXPECTED SUNDAY AND WITH HIGHER CAPES...EXPECT MORE
THUNDER AND THE POSSIBILITY OF STRONG TO SEVERE STORMS DURING THE
AFTERNOON.
THE WEDGE THAT WAS IN PLACE THIS MORNING HAS EXITED ALL BUT THE
EXTREME NORTHEAST PART OF THE STATE AS WINDS IN MOST AREAS HAVE GONE
SOUTHWEST. A SOUTHWEST TO WEST FLOW WILL CONTINUE THROUGH SUNDAY
NIGHT KEEPING THE CWA IN THE UNSTABLE MOISTURE AIRMASS. THERE IS A
POSSIBILITY THAT THE WEDGE MAY BUILD BACK INTO THE EXTREME NORTHEAST
AGAIN SUNDAY WHICH IS CREATING A PROBLEMATIC TEMPERATURES FORECAST
FOR THE GVL/AHN/NORTHEAST MOUNTAIN AREAS. AT THIS TIME WILL GO WITH
A MAV/MET BLEND FOR THOSE AREAS FOR SUNDAY AFTERNOON. ELSEWHERE
GUIDANCE TEMPS ARE IN GOOD AGREEMENT.
17
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
MEDIUM RANGE MODELS CONTINUE IN FAIRLY GOOD AGREEMENT THROUGH THE
FIRST HALF OF THE EXTENDED FORECAST PERIOD WITH PERSISTENT NORTHWEST
UPPER FLOW. 12Z GFS MODEL RUN IS TRENDING CLOSER TO THE ECMWF
SOLUTION THROUGH THE LATTER HALF OF THE EXTENDED FORECAST PERIOD.
ALL-IN-ALL THESE TRENDS ARE WELL REPRESENTED IN THE CURRENT LONG
TERM FORECAST GRIDS AND ONLY MINOR ADJUSTMENTS WERE MADE FOR THIS
UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.
20
PREVIOUS LONG TERM FORECAST DISCUSSION/SUNDAY NIGHT THROUGH FRIDAY/
THE FORECAST AREA REMAINS IN A NORTHWEST FLOW AT THE START OF THE
PERIOD WITH A COUPLE OF SHORT WAVES DROPPING SOUTHEAST INTO THE
MID ATLANTIC STATES. AS THE UPPER TROUGH DEEPENS OVER THE GREAT
LAKES A FRONT SHOULD GET PUSHED INTO GEORGIA ON TUESDAY. MODELS
SHOW DRIER AIR SINKING INTO NORTH GEORGIA BY TUESDAY NIGHT AND
CONTINUING INTO THE MIDDLE OF THE WEEK. HAVE SHOWN MINIMAL POPS
FOR THE NORTH THROUGH FRIDAY...AND THE AIR MASS LOOKS STABLE
ENOUGH ON THURSDAY SO HAVE LEFT POPS OUT FOR NORTHERN ZONES.
GRADUAL INCREASE IN MOISTURE BEGINNING FRIDAY. MUCH COOLER NIGHTS
EXPECTED MID WEEK...AFTERNOONS MOSTLY IN THE 80S.
41
&&
.AVIATION...
00Z UPDATE...
INITIAL STORM DEVELOPMENT MAINLY NEAR KATL BRINGING GUSTY WEST
WINDS AND REDUCED VSBYS WITH RAIN FOR START OF PERIOD. ACTIVITY SHOULD
WANE THIS EVENING AND CIGS LOWER TO POSSIBLY IFR LEVELS AFTER 10Z
WITH MVFR VSBYS EXCEPT FOR KCSG HAVING SLIGHTLY HIGHER CIGS. WINDS
GENERALLY DECREASING TO LIGHT SW OR CALM OVERNIGHT THEN BACK TO
MAINLY WEST UNDER 10 KTS SUNDAY. KAHN LIKELY TO HAVE EASTERLY
WINDS FROM BACKDOOR FRONT SUNDAY. PRECIP CHANCES ON INCREASE AGAIN FOR
AFTERNOON WITH BEST TSRA CHANCE AFTER 20Z.
//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON OVERNIGHT CIGS.
HIGH ALL ELSE.
BAKER
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 71 87 71 87 / 60 60 60 40
ATLANTA 72 86 72 88 / 60 60 60 40
BLAIRSVILLE 67 79 67 82 / 60 60 60 50
CARTERSVILLE 70 87 70 89 / 60 60 60 40
COLUMBUS 74 89 74 93 / 60 60 60 50
GAINESVILLE 71 83 71 85 / 60 60 60 40
MACON 72 89 72 92 / 60 60 60 50
ROME 71 88 71 89 / 50 60 50 40
PEACHTREE CITY 72 88 72 90 / 60 60 60 40
VIDALIA 73 92 73 94 / 60 60 60 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...17/BAKER
LONG TERM...20/41
AVIATION...BAKER
Hazardous weather outlook, Aug 9, 11:10 AM EST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1210 PM EDT SAT AUG 9 2014
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1210 PM EDT SAT AUG 9 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
NORTH AND CENTRAL GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT
LIGHTNING STRIKES AND GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEK. A FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO NORTH GEORGIA AND
INTERACT WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. DRIER AIR
SHOULD SPREAD INTO NORTH GEORGIA BY THE MIDDLE OF THE WEEK...HOWEVER
THERE WILL STILL WILL BE A CHANCE FOR A FEW THUNDERSTORMS...
ESPECIALLY OVER CENTRAL GEORGIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 9, 5:43 PM EST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT SAT AUG 9 2014
GAZ056-058-070-071-092315-
643 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...MONROE...LAMAR AND BUTTS COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SPALDING...MONROE...LAMAR AND BUTTS COUNTIES THROUGH 715 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LIBERTY
HILL...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...MCKIBBEN...WALKER MILL...COLLIER...HIGH FALLS STATE
PARK...BLOUNT...FORSYTH...INDIAN SPRINGS STATE PARK...FLOVILLA AND
DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3330 8383 3327 8383 3324 8381 3321 8383
3319 8381 3318 8383 3315 8381 3313 8382
3303 8372 3300 8373 3302 8417 3329 8420
TIME...MOT...LOC 2244Z 269DEG 20KT 3314 8405Special weather statement, Aug 9, 6:11 PM EST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT SAT AUG 9 2014
GAZ058-059-071-072-092345-
711 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND 45 MPH
WINDS IN MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 745 PM
EDT...
AT 708 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLOUNT...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 745 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLOUNT...
COLLIER...HIGH FALLS STATE PARK...FORSYTH...MCKIBBEN...INDIAN SPRINGS
STATE PARK...FLOVILLA...JACKSON...BERNER...PLANT SCHERER...
JULIETTE...BOLINGBROKE...MCELHENEYS CROSSROADS...JARRELL PLANTATION
AND DAMES FERRY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3292 8370 3295 8371 3295 8373 3293 8375
3299 8404 3320 8404 3320 8412 3325 8412
3328 8409 3330 8410 3330 8367 3291 8363
TIME...MOT...LOC 2310Z 277DEG 14KT 3314 8391Special weather statement, Aug 9, 6:55 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SAT AUG 9 2014
GAZ059-060-072-073-100030-
755 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 45 MPH
WINDS IN PUTNAM...JONES...BALDWIN AND JASPER COUNTIES UNTIL 830 PM
EDT...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ADGATEVILLE TO WAYSIDE...MOVING EAST AT 20
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PUTNAM...JONES...BALDWIN AND JASPER COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JARRELL
PLANTATION...MCELHENEYS CROSSROADS...MONTICELLO...ADGATEVILLE...
WAYSIDE...CLINTON...ROUND OAK...HILLSBORO...PIEDMONT...POSTELL...
BRADLEY...GRAY...JAMES...BROWNS CROSSING AND MOUNTAIN SPRINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3290 8368 3298 8372 3303 8372 3313 8382
3318 8383 3319 8381 3321 8383 3325 8381
3333 8384 3334 8386 3333 8334 3313 8334
3294 8331 3288 8344
TIME...MOT...LOC 2355Z 271DEG 15KT 3324 8371 3313 8370
3302 8363Special weather statement, Aug 9, 7:00 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT SAT AUG 9 2014
GAZ032>034-045-100030-
800 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN COBB...DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 830 PM EDT...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHASTAIN MEMORIAL PARK...MOVING NORTHEAST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS COBB...DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUCKHEAD...LA
VISTA...BROOKHAVEN...AVONDALE ESTATES...DECATUR...DRUID HILLS...
VIRGINIA HIGHLAND...ATLANTIC STATION...CHASTAIN MEMORIAL PARK...
PIEDMONT PARK...MIDTOWN...SANDY SPRINGS...MOUNT BETHEL...SCOTTDALE
AND CLARKSTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3416 8425 3411 8426 3410 8422 3376 8401
3377 8439 3393 8451 3419 8431 3418 8427
TIME...MOT...LOC 0000Z 239DEG 15KT 3390 8436Special weather statement, Aug 9, 7:27 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT SAT AUG 9 2014
GAZ022-033-034-045-100130-
827 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DEKALB...FORSYTH...GWINNETT AND FULTON COUNTIES UNTIL 930 PM
EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DORAVILLE...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...FORSYTH...GWINNETT AND FULTON COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MECHANICSVILLE...
CLARKSTON...DORAVILLE...CHAMBLEE...DUNWOODY...ROSWELL...ALPHARETTA...
PINE LAKE...TUCKER...NORCROSS...BERKELEY LAKE...STONE MOUNTAIN...
JOHNS CREEK...PLEASANT HILL AND SUWANEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3393 8387 3376 8424 3403 8441 3421 8413
TIME...MOT...LOC 0027Z 266DEG 4KT 3390 8424
Special weather statement, Aug 9, 7:58 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT SAT AUG 9 2014
GAZ014-015-022-023-034-100200-
858 PM EDT SAT AUG 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN...DAWSON...FORSYTH...GWINNETT AND HALL COUNTIES UNTIL 1000
PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OSCARVILLE...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN...DAWSON...FORSYTH...GWINNETT AND HALL COUNTIES THROUGH 1000
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUFORD
DAM-LAKE LANIER PARKS...AQUALAND PARK...LAKE LANIER ISLANDS...FLOWERY
BRANCH...CHESTATEE...COAL MOUNTAIN...MATT...SILVER CITY...
OSCARVILLE...LUMPKIN...DOUGHERTY...OAKWOOD...WAR HILL PARK...AURARIA
AND GAINESVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3452 8384 3450 8384 3451 8382 3442 8364
3437 8367 3434 8365 3411 8403 3427 8420
3459 8397
TIME...MOT...LOC 0058Z 232DEG 13KT 3426 8399Flash Flood, De Kalb
- When
- August 9, 8:30 PM EST to August 10, 12:00 AM EST
- Where
- De Kalb County, 2.15 mi NNE of Constitution to 2.69 mi SSW of Henrico
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Public
- Coordinates
- 33.710, -84.340
The public reported minor flooding of residential yards along portions of Snapfinger, Cobb, Shoal, Intrenchment and Stone Mountain Creeks in portions of central and south DeKalb County. The overflow of water from Snapfinger Creek flooded several cars in the Redan Village Apartments complex off of Redan Road.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in South Carolina, August 9 to 10, 20142 deaths · $1.9 million · 7 events
- Hail and Damaging Winds in Nebraska, August 9 to 10, 2014$4.5 million · 2.75 in hail · 13 events
- Hail and Damaging Winds in Kansas, August 9 to 10, 2014$4.0 million · 2.75 in hail · 15 events
- Flash Flooding and Damaging Winds in Mississippi, August 9 to 11, 2014$412,000 · 65 kt wind · 17 events
- Flash Flood and Hail in Nebraska, August 9, 2014$15,000 · 2.75 in hail · 21 events
- Flooding in North Carolina, August 9, 2014$20,000 · 8 events
- Flash Flooding and Heavy Rain in South Carolina, August 9, 2014$18,000 · 4 events
- Flash Flooding in West Virginia, August 9, 2014$15,000 · 2 events
- Hail and Damaging Winds in Kansas, August 9, 20141 in hail · 9 events
- Tornadoes and Hail in Kansas, August 9, 2014EF0 · 7 events
- Tornado and Flash Flooding in South Dakota, August 9, 2014EF0 · 6 events
- Flash Flood and Hail in South Dakota, August 9, 20141 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 539823.